# SDR REXA2022072101634

- Difficulty date: July 19, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 32,190 hours, 30,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 601R36008229
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

621 PRESSURE BULKHEAD IS CHAFED APPROX 30 IN. ABOVE FLOOR AT LBL27	COMPLIED WITH BOMBARDIER REO NO. 610R-53-61-1285 REV. E DATED 2016-10-31
